Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is High Blood Pressure A Symptom Of Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Blood work for Atripla, Diabetes, and High Blood Pressure

I am currently taking ATRIPLA, and I have diabetes and high blood pressure. What tests should I have done to monitor my kidneys, and how often?
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
It depends on whether you currently have normal kidney function or not. At the very least test like BUN and creatinine should be obtained quarterly. Read more »

high blood pressure a PI based side effect?

Is high blood pressure a direct result of NNRTI or PI based HAART?My fiance, with undetectable HIV... Read more »

breast tenderness from High blood pressure pills?

Just switched from Lisinopril (too many side effect to list) and feel great now except I now have... Read more »
Articles
U.S. Food and Drug Administration

High Blood Pressure -- Medicines to Help You

... High blood pressure is a serious illness. High blood pressure is often called a "silent killer" because many people have it but do not know it. Read more »
AIDS InfoNet

Older People and HIV

...These can include heart disease (see Fact Sheet 652 ), depression (see Fact Sheet 558 ), osteoporosis (see Fact Sheet 557 ), high blood pressure, kidney problems (see Fact Sheet 651 ), arthritis, diabetes, Alzheimer's disease and various... Read more »
AIDS InfoNet

How Do I Start?

...control. Many people with HIV infection live a long and healthy life. No one can predict how long it may take to develop any symptoms of HIV disease. When you first find out that you have HIV, you'll need to adjust to this change in your life.... Read more »
AIDS InfoNet

Zidovudine (Retrovir, AZT)

...Sheet 418 on Trizivir. What Are the Side Effects? When you start ART you may have temporary side effects such as headaches, high blood pressure, or a general sense of feeling ill. These side effects usually get better or disappear over time.... Read more »
Connect With Others

MC...a word about my symptoms

Posted by Anonymous, 3 Replies
...tongue. He believes it is stress-related. I thought it was great news until I read on the web that throat infection was a symptom of HIV. It started all over again. For a total of ten weeks I was obsessed with this illness. I wasnt sure if I... Read more »

DISGUSTING!!

Posted by Anonymous, 1 Reply
DOES ANYONE KNOW OF ANY STD'S,STI'S, OR HIV WHERE A SYMPTOM WOULD BE BLOODY STOOLS??PLEASE? Read more »

Caught something. Scared HIV might be next.

Posted by ConcernedGuy, 3 Replies
...that I might've caught HIV as well. He reassured me he was negative on everything as he has other health issues (diabeties and high blood pressure) that require he get a physical every 6 weeks or so which he said include a full STD check up. He... Read more »

Time to find a new doctor?

Posted by acriado, 3 Replies
At a recent visit with my HIV specialist (he is AAHM accredited) I became very upset over certain things he told me regarding my ability to continue receiving SSDI benefits. He told me that Social Security had removed HIV as a disability and that... Read more »